X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (153) 153
Dissertation (18) 18
Publication (14) 14
Book Chapter (10) 10
Book Review (2) 2
Book / eBook (1) 1
Conference Proceeding (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
statistics & probability (77) 77
estimators (46) 46
regression analysis (28) 28
nonparametric regression (26) 26
studies (25) 25
density estimation (22) 22
data smoothing (21) 21
statistics (21) 21
regression (19) 19
ddc:330 (18) 18
economic models (18) 18
wirtschaft (18) 18
62g20 (16) 16
economics (16) 16
mathematics - statistics theory (16) 16
models (16) 16
mathematical functions (15) 15
social sciences, mathematical methods (15) 15
approximation (14) 14
estimation methods (14) 14
nonparametric models (14) 14
mathematics, interdisciplinary applications (13) 13
polynomials (13) 13
backfitting (12) 12
bootstrap (12) 12
oracles (12) 12
asymptotic properties (11) 11
estimation bias (11) 11
mathematical models (11) 11
methodology (11) 11
theory (11) 11
time series (11) 11
time-series (11) 11
econometrics (10) 10
kernel smoothing (10) 10
least squares (10) 10
parametric models (10) 10
62g07 (9) 9
consistent estimators (9) 9
linear regression (9) 9
62g05 (8) 8
additive models (8) 8
random variables (8) 8
statistical variance (8) 8
additive-models (7) 7
asymptotic methods (7) 7
bandwidth selection (7) 7
density (7) 7
estimating techniques (7) 7
linear models (7) 7
modeling (7) 7
parameter estimation (7) 7
smooth backfitting (7) 7
510 mathematics (6) 6
62g08 (6) 6
coefficients (6) 6
convergence (6) 6
economic theory (6) 6
generalized additive models (6) 6
linear-models (6) 6
longitudinal data (6) 6
quantile regression (6) 6
selection (6) 6
time series models (6) 6
310 general statistics (5) 5
cross-validation (5) 5
diffusion processes (5) 5
entropy (5) 5
inference (5) 5
jackknife (5) 5
kernel estimation (5) 5
machine learning (5) 5
markov chains (5) 5
rates (5) 5
regression-models (5) 5
semiparametric estimation (5) 5
semiparametric models (5) 5
theory and methods (5) 5
varying coefficient models (5) 5
volatility (5) 5
weighting functions (5) 5
330 wirtschaft (4) 4
asymptotic normality (4) 4
autoregression (4) 4
bayes risk (4) 4
biology (4) 4
chain ladder (4) 4
confidence interval (4) 4
covariance matrices (4) 4
curse of dimensionality (4) 4
discrimination analysis (4) 4
distributions (4) 4
error (4) 4
estimator (4) 4
functional principal component analysis (4) 4
implied volatility surface (4) 4
inverse problems (4) 4
kernel estimator (4) 4
mathematical theorems (4) 4
methods (4) 4
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


The Annals of Statistics, ISSN 0090-5364, 12/1999, Volume 27, Issue 6, pp. 1808 - 1829
Journal Article
1992, Lecture notes in statistics, ISBN 3540978674, Volume 77, vi, 196
Book
Journal of the American Statistical Association, ISSN 0162-1459, 12/2013, Volume 108, Issue 504, pp. 1260 - 1262
Journal Article
Journal of the American Statistical Association, ISSN 0162-1459, 12/2013, Volume 108, Issue 504, p. 1260
  The article of Cattaneo, Crump, and Jansson makes three important contributions to weighted average derivative estimation. It provides a new first-order... 
Approximations | Estimating techniques | Asymptotic methods | Convergence
Journal Article
Journal of the American Statistical Association, ISSN 0162-1459, 12/2013, Volume 108, Issue 504, pp. 1260 - 1262
Journal Article
Journal of the American Statistical Association, ISSN 0162-1459, 2013, Volume 108, Issue 504, pp. 1260 - 1262
Journal Article
Journal of Econometrics, ISSN 0304-4076, 10/2016, Volume 194, Issue 2, p. 319
  In this paper we develop an asymptotic theory for the Quasi-Maximum Likelihood Estimator (QMLE) of the parametric GARCH-in-Mean model. The asymptotics is... 
Studies | Economic models | Parameter estimation | Volatility | Stochastic models | Maximum likelihood method | Asymptotic methods
Journal Article
Journal of econometrics, ISSN 0304-4076, 10/2016, Volume 194, Issue 2, pp. 319 - 319
In this paper we develop an asymptotic theory for the Quasi-Maximum Likelihood Estimator (QMLE) of the parametric GARCH-in-Mean model. The asymptotics is based... 
Studies | Parameter estimation | Asymptotic methods
Journal Article
Econometric Theory, ISSN 0266-4666, 10/2016, Volume 32, Issue 5, pp. 1140 - 1177
We study a general class of semiparametric estimators when the infinite-dimensional nuisance parameters include a conditional expectation function that has... 
Studies | Parameter estimation | Bootstrap method | Econometrics
Journal Article
Journal Article
Journal of Statistical Planning and Inference, ISSN 0378-3758, 12/2013, Volume 143, Issue 12, pp. 2072 - 2073
Journal Article
Computational Statistics and Data Analysis, ISSN 0167-9473, 09/2019, Volume 137, pp. 133 - 154
In-sample forecasting is a recent continuous modification of well-known forecasting methods based on aggregated data. These aggregated methods are known as... 
Nonparametric estimation | In-sample forecasting | Age-cohort model | Chain ladder method | Multiplicative bias correction | Models | Business schools | Comparative analysis | Epidemiology | Methods
Journal Article
The Annals of Statistics, ISSN 0090-5364, 6/2012, Volume 40, Issue 3, pp. 1906 - 1933
Journal Article
Electronic Journal of Statistics, ISSN 1935-7524, 2019, Volume 13, Issue 2, pp. 2764 - 2829
Journal Article
Journal of Econometrics, ISSN 0304-4076, 10/2016, Volume 194, Issue 2, pp. 319 - 329
In this paper we develop an asymptotic theory for the Quasi-Maximum Likelihood Estimator (QMLE) of the parametric GARCH-in-Mean model. The asymptotics is based... 
Stochastic recurrence equations | GARCH-in-Mean | Risk–return relationship | MAXIMUM-LIKELIHOOD-ESTIMATION | MATHEMATICS, INTERDISCIPLINARY APPLICATIONS | ARCH | Risk-return relationship | SOCIAL SCIENCES, MATHEMATICAL METHODS | ECONOMICS | ESTIMATOR | INFERENCE | VOLATILITY
Journal Article
The Annals of Statistics, ISSN 0090-5364, 6/1997, Volume 25, Issue 3, pp. 1014 - 1035
Journal Article
Econometric theory, ISSN 0266-4666, 10/2016, Volume 32, Issue 5, pp. 1140 - 1177
We study a general class of semiparametric estimators when the infinite-dimensional nuisance parameters include a conditional expectation function that has... 
Studies | Parameter estimation | Bootstrap method
Journal Article
The Annals of Statistics, ISSN 0090-5364, 12/2004, Volume 32, Issue 6, pp. 2412 - 2443
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.